# SDR IXXA080032O

- Difficulty date: November 5, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 82,444 hours, 25,191 cycles
- Engine: Pwa JT3D7
- Engine time: 58,677 hours, 23,295 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 4 Engine
- Part time: 58,677 hours, 23,295 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, NR 4 ENGINE OIL PRESSURE WAS FLUCTUATING & OIL PRESSURE LIGHT FLICKERING, OIL QUANTITY READ 0.  CREW RAN ABNORMAL OIL PRESSURE CHECKLIST FOLLOWED BY EMERGENCY SHUTDOWN CHECKLIST.  WINDMILL OIL PRESSURE 14 PSI.  RESTORED FUEL TO FUEL CONTROL EVERY HOUR.  MX REPLACED GEARBOX RELIEF VALVE & INSPECTED NR 4 ENGINE INLET & EXHAUST FOR OIL WETTING, NONE FOUND.  INSPECTED OIL TANK FOR SERVICE LEVEL, REQUIRED 16 QTS.  INSPECTED LUBE SYS FOR LEAKS & FOUND ONLY MINOR SEEPS, RETORQUED FITTINGS.  RAN ENGINE AT IDLE FOR 40 MIN TO LEAK CHECK FUEL/OIL COOLER, NONE NOTED.  PERFORMED 10 MIN POWER RUN UP TO INCLUDE TAKEOFF POWER NO LEAKS. OIL TANK REMAINED FULL, INSPECTED MAIN OIL FILTER, FILTER CLEAN REINSTALLED FILTER.  OPS CHECK GOOD IAW MM 70-30-0, 79-20-7, AND ERH.
